Alert archive / Wisconsin / Special Weather Statements in 2021

Special Weather Statement, NWS Green Bay, WI

August 11, 2021Shawano County, Wisconsin

NWS Green Bay, WI issued this special weather statement at Aug 11, 2021, 1:14 PM CDT for Shawano County, Wisconsin. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 11, 2021, 1:14 PM CDT (18:14 UTC)
Expired
Aug 11, 2021, 2:00 PM CDT
In force
46 min
Issued by
NWS Green Bay, WI
Hail
0.50 in
Wind
40

County Shawano County, WI

The radar

The Green Bay radar (KGRB), 53 km from the middle of the area, began a volume at 18:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 11, 1:36 PM CDTTSTM WND DMG1 Sw Shawano, WIREPORT FROM MPING: 1-INCH TREE LIMBS BROKEN; SHINGLES BLOWN OFF.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 6.2 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2021-08-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1499 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2021-08-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 156 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1499 J/kg
Mixed-layer CIN
-136 J/kg
Mixed-layer LCL
678 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
156 m²/s²
0-3 km storm-relative helicity
206 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted.

982 
WWUS83 KGRB 111814
SPSGRB

Special Weather Statement
National Weather Service Green Bay WI
114 PM CDT Wed Aug 11 2021
 
WIZ031-037-111900-
Waupaca WI-Shawano WI-
114 PM CDT Wed Aug 11 2021

...A strong thunderstorm will impact portions of northeastern Waupaca
and eastern Shawano Counties through 200 PM CDT...

At 114 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles west of Clintonville, or 18 miles northeast of Waupaca, moving
northeast at 30 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects. Minor damage to outdoor objects is 
         possible.

This strong thunderstorm will be near...
  Clintonville around 130 PM CDT.

Other locations in the path of this storm include Embarrass, Navarino
Wildlife Area and Shawano.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

A Tornado Watch remains in effect until 800 PM CDT for northeastern
Wisconsin.

&&

LAT...LON 4464 8901 4485 8859 4466 8843 4459 8863
      4459 8874 4455 8874 4450 8888
TIME...MOT...LOC 1814Z 240DEG 27KT 4460 8892 

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

$$

RDM

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this special weather statement went out at Aug 11, 12:47 PM CDT, 27 minutes earlier.

Area forecast discussion, Aug 11, 12:47 PM CDT, 27 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
1247 PM CDT Wed Aug 11 2021

Updated aviation portion for 18Z TAF issuance

.SHORT TERM...Today...Tonight...and Thursday
Issued at 202 AM CDT Wed Aug 11 2021

Another round of severe weather is possible today as a cold front
sweeps through the western Great Lakes region later this afternoon
and into the early evening. CAMs models indicate the convection
across Minnesota will track over north-central Wisconsin later
this morning, sweeping through central and northeast Wisconsin
around midday, then across east-central Wisconsin during the
afternoon hours. Ahead of the cold front, there will be
significant instability as MLCAPE values soar to 3 to 4 J/g along
with bulk shear values of 40 to 50 knots. The combination of
instability and shear will support organized severe storms, with
the potential for supercells before congealing into a QLCS. Given
the fairly high wet-bulb zero heights of 10 to 12k feet, large
hail is not expected to be as much of a threat as damaging winds,
although it will still be possible. Tornadoes will also be
possible today as storm relative helicity values will be 100 to
200 m2/s2. The highest threat for severe weather will be across
central, east-central, and northeast Wisconsin with the later
arrival of the storms allowing for more instability to build up by
the afternoon. Along with the severe weather threat, flooding
will also be a concern given the recent repeated rounds of heavy
rain and precipitable water values around 2 inches. High
temperatures today are expected to range from around 80 across the
north, with middle to upper 80s across east-central Wisconsin.
The combination of high temperatures and dew points will once
again cause heat index values to soar into the middle to upper 90s
across the eastern half of the area.

Dry weather is then expected behind the departing cold front later
tonight and into Thursday. Lows tonight are expected to fall to
around 60 across the north, with middle 60s across east-central
Wisconsin. Highs on Thursday will be cooler; ranging from the
upper 70s across the north, with highs in the lower to middle 80s
across east-central Wisconsin.

.LONG TERM...Thursday Night Through Tuesday
Issued at 202 AM CDT Wed Aug 11 2021

Initial mean flow to consist of an upper ridge over the western
CONUS/upper trough over the Great Lakes. The flow gradually
transitions by the weekend as the upper ridge weakens and shifts
across the Rockies, while the upper trough heads to the northeast
CONUS. By early next week, the main feature will be a pronounced
upper trough that will hit the Pacific Northwest, while the upper
ridge pushes into the east-central CONUS. Precipitation chances
appear minimal with temperatures to slowly warm through the
period.

Thursday night and Friday...
Any lingering showers or thunderstorms over the southeast corner
of the forecast area will end Thursday evening as the cold front
steadily pushes away from the area. Otherwise, skies are expected
to quickly clear Thursday night as high pressure starts to build
east from the northern Plains. Much cooler air mass to settle over
WI will allow temperatures to fall into the middle to upper 40s
north-central WI, upper 50s to around 60 degrees near Lake MI. The
high pressure moves into the Midwest on Friday and bring a
pleasant day to northeast WI. Look for sunny skies, low humidity
and below normal temperatures as readings only reach the lower 70s
north, middle to upper 70s elsewhere.

Friday night and Saturday...
Models take the high pressure into the western sections of the
Great Lakes Friday night and into the middle of the Great Lakes on
Saturday. The only issue will be wind direction as the GFS shifts
the high pressure east faster, thus trying to turn the winds to
the south versus keeping the winds from the west. Min temperatures
Friday night to range from the middle to upper 40s north-central
WI, to the upper 50s near Lake MI. Max temperatures on Saturday
are expected to mainly be in the middle to upper 70s.

Saturday night and Sunday...
Quiet conditions to persist through the end of the weekend as the
high pressure begins to pull farther to the east. Winds by Sunday
will back to the southwest which should begin to tap a slightly
warmer/more humid air mass. Look for max temperatures Sunday to
range from the upper 70s near Lake MI, upper 70s to lower 80s
inland.

Sunday night through Tuesday...
The new upper trough over the northwest CONUS will displace the
modest upper ridge from the Rockies into the central/east-central
CONUS early next week. Models do indicate a weakness in this upper
ridge with hints of a very weak closed upper low drifting over the
western Great Lakes. At this point, this upper low will not change
the dry forecast as any forcing is negligible and surface features
are absent. Temperatures for early next week to be slightly above
normal for mid-August.
&&

.AVIATION...for 18Z TAF Issuance
Issued at 1244 PM CDT Wed Aug 11 2021

A persistent stratus deck of IFR clouds will remain in the region
ahead of the impending thunderstorms. Thunderstorms will roll
through the region west to east in the first 6 or so hours of the
TAF period, creating hazardous flying conditions. TEMPO groups
trace out the best periods as these cells will be fairly fast
moving and could have a couple individual cells move through. Once
the front clears the area within a couple hours, expect conditions
to rapidly improve behind the front, with clearing skies for the
rest of the period. Winds may be gusty behind the front briefly,
before becoming quiet again for the early overnight hours.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....Kurimski
LONG TERM......Kallas
AVIATION.......Uhlmann
Hazardous weather outlook, Aug 11, 12:52 PM CDT, 22 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
1252 PM CDT Wed Aug 11 2021

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-121800-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
1252 PM CDT Wed Aug 11 2021

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...This Afternoon and Tonight

Thunderstorms will cross the area this afternoon and evening.
Some of these storms may become severe, especially over central
and east- central Wisconsin. Damaging winds, torrential downpours,
large hail, and tornadoes are all possible with these storms. The
severe weather threat will come to and end by the late evening.

Heat indices will be in the lower to middle 90s across parts of
east-central Wisconsin this afternoon.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

There is a chance of thunderstorms late Thursday afternoon into
Thursday evening, mainly across east-central Wisconsin. No severe
weather is anticipated with these storms.

A tornado watch is in effect through 8PM.

Heat indices will be in the lower to middle 90s across parts of
east central Wisconsin Wednesday afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon into early this
evening.

LMZ521-522-541>543-121800-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
1252 PM CDT Wed Aug 11 2021

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...This Afternoon and Tonight

There is a good chance of thunderstorms this afternoon into early
this evening. Some of these storms may become severe with damaging
winds and isolated waterspouts possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

There is a chance of thunderstorms late Thursday afternoon into
Thursday evening. Any storms would pose a hazard to mariners.

Uhlmann

In the hours before

Special weather statement, Aug 11, 11:25 AM CDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Green Bay WI
1125 AM CDT Wed Aug 11 2021

WIZ010-111730-
Oneida WI-
1125 AM CDT Wed Aug 11 2021

...Strong thunderstorms will impact portions of Oneida County through
1230 PM CDT...

At 1125 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Rainbow Flowage to near Willow Reservoir to
near Willow Lake. Movement was east at 35 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Strong thunderstorms will be near...
  Rainbow Flowage around 1130 AM CDT.

Other locations in the path of these storms include Newbold, Crystal
Lake Scout Reservation, Woodboro and Rhinelander.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

If on or near a lake, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.

Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.

&&

LAT...LON 4562 9004 4573 8992 4587 8958 4589 8930
      4586 8930 4586 8918 4589 8918 4589 8905
      4550 8905 4553 8943 4556 8943 4556 9004
TIME...MOT...LOC 1625Z 271DEG 31KT 4584 8955 4573 8979 4566 9001

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Bersch
Special weather statement, Aug 11, 11:54 AM CDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Green Bay WI
1154 AM CDT Wed Aug 11 2021

WIZ018-030-035-036-111745-
Wood WI-Marathon WI-Portage WI-Lincoln WI-
1154 AM CDT Wed Aug 11 2021

...Strong thunderstorms will impact portions of Wood, Portage,
Lincoln and Marathon Counties through 1245 PM CDT...

At 1154 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Tripoli to 9 miles west of Medford to
near Boyd. Movement was east at 45 mph. Other slower moving storms
were located across parts of Wood and Marathon counties.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Strong thunderstorms will be near...
  Tripoli around 1200 PM CDT.

Other locations in the path of these storms include Tomahawk,
Gilbert, Harrison, Abbotsford, Merrill and Council Grounds State
Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.

&&

LAT...LON 4503 9031 4503 9020 4511 9020 4512 9004
      4555 9004 4556 8943 4512 8942 4512 8937
      4424 8941 4425 9032
TIME...MOT...LOC 1654Z 272DEG 41KT 4550 9003 4518 9053 4492 9101

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Bersch
Special weather statement, Aug 11, 12:30 PM CDT, 44 minutes before
Special Weather Statement
National Weather Service Green Bay WI
1230 PM CDT Wed Aug 11 2021

WIZ019-020-030-031-035>037-111815-
Waupaca WI-Shawano WI-Langlade WI-Wood WI-Marathon WI-Portage WI-
Menominee WI-
1230 PM CDT Wed Aug 11 2021

...A cluster of strong thunderstorms will impact portions of
northern Wood, northern Portage, southern Marathon, northwestern
Menominee, northwestern Waupaca, southeastern Langlade and western
Shawano Counties through 115 PM CDT...

At 1228 PM CDT, Doppler radar was tracking a strong thunderstorm
near Marshfield, or 21 miles northwest of Wisconsin Rapids, and
another just northeast of Mosinee, moving east at 45 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  Mosinee and Bevent.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 800 PM CDT for central, north
central and northeastern Wisconsin.

&&

LAT...LON 4475 9031 4518 8881 4457 8899 4449 9031
TIME...MOT...LOC 1728Z 255DEG 43KT 4464 9010

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Cooley
Special weather statement, Aug 11, 12:42 PM CDT, 32 minutes before
Special Weather Statement
National Weather Service Green Bay WI
1242 PM CDT Wed Aug 11 2021

WIZ011>013-111815-
Florence WI-Forest WI-Northern Marinette County WI-
1242 PM CDT Wed Aug 11 2021

...A strong thunderstorm will impact portions of central Forest,
Florence and northern Marinette Counties through 115 PM CDT...

At 1242 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Fern, or 19 miles west of Kingsford, moving east
at 60 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Fern around 1250 PM CDT.
  Homestead around 1255 PM CDT.
  Kingsford around 100 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 800 PM CDT for northeastern
Wisconsin.

&&

LAT...LON 4596 8833 4595 8829 4596 8825 4595 8824
      4595 8819 4592 8810 4588 8810 4587 8807
      4582 8814 4578 8809 4578 8805 4579 8799
      4577 8799 4575 8787 4568 8778 4566 8783
      4565 8783 4563 8881 4595 8881 4597 8833
TIME...MOT...LOC 1742Z 265DEG 52KT 4577 8851

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Kieckbusch
Local storm report, Aug 11, 12:58 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1258 PM CDT WED AUG 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 PM     TSTM WND DMG     3 E IRMA                45.34N 89.60W
08/11/2021                   LINCOLN            WI   LAW ENFORCEMENT

            1 SMALL TREE DOWN AT HWY J AND HWY H

&&

MIKE.CELLITTI
Special weather statement, Aug 11, 1:14 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Green Bay WI
114 PM CDT Wed Aug 11 2021

WIZ031-037-111900-
Waupaca WI-Shawano WI-
114 PM CDT Wed Aug 11 2021

...A strong thunderstorm will impact portions of northeastern Waupaca
and eastern Shawano Counties through 200 PM CDT...

At 114 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles west of Clintonville, or 18 miles northeast of Waupaca, moving
northeast at 30 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Clintonville around 130 PM CDT.

Other locations in the path of this storm include Embarrass, Navarino
Wildlife Area and Shawano.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 800 PM CDT for northeastern
Wisconsin.

&&

LAT...LON 4464 8901 4485 8859 4466 8843 4459 8863
      4459 8874 4455 8874 4450 8888
TIME...MOT...LOC 1814Z 240DEG 27KT 4460 8892

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

RDM

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 10, 7:00 PM CDTSpecial Marine WarningGRB60 min
Aug 10, 7:06 PM CDTSpecial Marine WarningGRB54 min
Aug 10, 7:11 PM CDTFlash Flood WarningGRBBrown3 hr
Aug 10, 7:20 PM CDTSpecial Weather StatementGRBCalumet, Manitowoc55 min
Aug 10, 7:30 PM CDTSpecial Weather StatementGRBDoor, Marinette60 min
Aug 10, 7:49 PM CDTSpecial Marine WarningGRB86 min
Aug 10, 7:52 PM CDTSevere Thunderstorm WarningGRBCalumet, Kewaunee, Manitowoc38 min
Aug 10, 7:54 PM CDTTornado WarningGRBMarinette25 min
Aug 10, 10:05 PM CDTAreal Flood AdvisoryGRBBrown70 min
Aug 11, 3:11 AM CDTSmall Craft AdvisoryGRB19 hr
Aug 11, 11:25 AM CDTSpecial Weather StatementGRBOneida65 min
Aug 11, 11:54 AM CDTSpecial Weather StatementGRBLincoln, Marathon, Portage, Wood51 min
Aug 11, 12:18 PM CDTSevere Thunderstorm WarningGRBLincoln, Marathon42 min
Aug 11, 12:30 PM CDTSpecial Weather StatementGRBMarathon45 min
Aug 11, 12:38 PM CDTSevere Thunderstorm WarningGRBMarathon, Portage, Wood52 min
Aug 11, 12:42 PM CDTSpecial Weather StatementGRBFlorence, Forest33 min
Aug 11, 12:53 PM CDTSevere Thunderstorm WarningGRBFlorence, Forest, Marinette37 min
Aug 11, 12:57 PM CDTTornado WarningGRBLanglade, Lincoln, Marathon33 min
Aug 11, 1:04 PM CDTTornado WarningGRBMarathon41 min
Aug 11, 1:20 PM CDTSevere Thunderstorm WarningGRBLanglade, Lincoln, Marathon, Menominee, Shawano40 min
Aug 11, 1:24 PM CDTSevere Thunderstorm WarningGRBMarathon, Menominee, Portage, Shawano, Waupaca51 min
Aug 11, 1:31 PM CDTSevere Thunderstorm WarningGRBOconto, Shawano, Waupaca44 min
Aug 11, 1:40 PM CDTTornado WarningGRBMarathon20 min
Aug 11, 1:54 PM CDTAreal Flood AdvisoryGRBMarathon, Menominee, Shawano3 hr
Aug 11, 1:54 PM CDTSevere Thunderstorm WarningGRBPortage, Wood51 min
Aug 11, 2:07 PM CDTTornado WarningGRBBrown, Oconto, Shawano23 min
Aug 11, 2:09 PM CDTTornado Warning Tornado observedGRBMarathon51 min
Aug 11, 2:16 PM CDTFlash Flood WarningGRBMarathon5 hr
Aug 11, 2:25 PM CDTSpecial Marine WarningGRB65 min
Aug 11, 2:27 PM CDTSevere Thunderstorm WarningGRBBrown, Oconto35 min
Aug 11, 2:37 PM CDTAreal Flood AdvisoryGRBMarinette, Oconto2 hr
Aug 11, 2:46 PM CDTSpecial Marine WarningGRB59 min
Aug 11, 2:47 PM CDTSevere Thunderstorm WarningGRBWaushara43 min
Aug 11, 2:47 PM CDTTornado WarningGRBMarathon43 min
Aug 11, 2:51 PM CDTSevere Thunderstorm WarningGRBBrown, Door, Kewaunee39 min
Aug 11, 2:55 PM CDTAreal Flood AdvisoryGRBDoor2 hr
Aug 11, 2:58 PM CDTSpecial Weather StatementGRBWaupaca47 min
Aug 11, 3:07 PM CDTFlash Flood WarningGRBMarathon4 hr
Aug 11, 3:08 PM CDTSevere Thunderstorm WarningGRBOutagamie, Shawano, Waupaca38 min
Aug 11, 3:11 PM CDTSpecial Marine WarningGRB64 min
Aug 11, 3:29 PM CDTSevere Thunderstorm Warning Considerable damage threatGRBWaushara18 min
Aug 11, 3:30 PM CDTSevere Thunderstorm WarningGRBBrown, Door, Kewaunee, Oconto, Outagamie, Shawano60 min
Aug 11, 3:33 PM CDTSpecial Marine WarningGRB57 min
Aug 11, 3:51 PM CDTSpecial Weather StatementGRBOutagamie, Winnebago39 min
Aug 11, 4:05 PM CDTSpecial Marine WarningGRB55 min

Nearby

Special Weather Statements in Wisconsin, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.